Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 48, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 12:28 PM CDT for 5 counties in Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 12:28 PM CDT (17:28 UTC)
- Expired
- Apr 24, 2011, 1:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Johnson County, AR, Pope County, AR, Searcy County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WFUS54 KLZK 241728
TORLZK
ARC029-071-115-129-141-241815-
/O.NEW.KLZK.TO.W.0048.110424T1728Z-110424T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1228 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
EAST CENTRAL JOHNSON COUNTY IN WESTERN ARKANSAS...
NORTHERN POPE COUNTY IN CENTRAL ARKANSAS...
EXTREME NORTH CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 115 PM CDT
* AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES EAST OF HOLMAN...OR 12 MILES EAST OF
CLARKSVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT
35 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WITTS SPRING... SOLO... SMYRNA...
HOLMAN... HECTOR... DABNEY...
BROOMFIELD... BROCK CREEK LAKE... BOHANNON...
TILLY... SIMPSON... TREAT...
SCOTTSVILLE... NOGO... LUTHERVILLE...
LONG POOL... HAGARVILLE... CHIMES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3583 9277 3546 9266 3542 9333 3560 9333
3573 9301 3573 9295 3576 9295
TIME...MOT...LOC 1728Z 261DEG 32KT 3550 9323
$$
623 follow-up statements
981
WWUS54 KLZK 241738
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 PM CDT SUN APR 24 2011
ARC029-071-115-129-141-241815-
/O.CON.KLZK.TO.W.0048.000000T0000Z-110424T1815Z/
SEARCY AR-CONWAY AR-POPE AR-JOHNSON AR-VAN BUREN AR-
1237 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL VAN BUREN...
EAST CENTRAL JOHNSON...NORTHERN POPE...EXTREME NORTH CENTRAL CONWAY
AND SOUTHWESTERN SEARCY COUNTIES UNTIL 115 PM CDT...
AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF BROOMFIELD...OR 15
MILES SOUTH OF SAND GAP...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WITTS SPRING... SOLO... SMYRNA...
HECTOR... DABNEY... BROOMFIELD...
BROCK CREEK LAKE... BOHANNON... TILLY...
SIMPSON... TREAT... SCOTTSVILLE...
NOGO... LONG POOL... HAGARVILLE...
CHIMES... ZION HILL... WILLS MTN...
PING PONG BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE
ALSO POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3546 9266 3542 9326 3561 9330 3573 9301
3573 9295 3576 9295 3583 9277
TIME...MOT...LOC 1737Z 240DEG 31KT 3553 9315
$$
62960
WWUS54 KLZK 241746
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1246 PM CDT SUN APR 24 2011
ARC029-071-115-129-141-241815-
/O.CON.KLZK.TO.W.0048.000000T0000Z-110424T1815Z/
SEARCY AR-CONWAY AR-POPE AR-JOHNSON AR-VAN BUREN AR-
1246 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL VAN BUREN...
EAST CENTRAL JOHNSON...NORTHERN POPE...EXTREME NORTH CENTRAL CONWAY
AND SOUTHWESTERN SEARCY COUNTIES UNTIL 115 PM CDT...
AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTH OF BROOMFIELD...OR 12 MILES
SOUTH OF SAND GAP...MOVING EAST AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WITTS SPRING... SOLO... SMYRNA...
HECTOR... DABNEY... BROOMFIELD...
BROCK CREEK LAKE... BOHANNON... TILLY...
SIMPSON... TREAT... SCOTTSVILLE...
NOGO... LONG POOL... HAGARVILLE...
CHIMES... ZION HILL... WILLS MTN...
GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO
POSSIBLE WITH THIS DANGEROUS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3546 9266 3542 9326 3561 9330 3573 9301
3573 9295 3576 9295 3583 9277
TIME...MOT...LOC 1746Z 252DEG 32KT 3555 9306
$$
62079
WWUS54 KLZK 241756
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 PM CDT SUN APR 24 2011
ARC071-241805-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-110424T1815Z/
JOHNSON AR-
1256 PM CDT SUN APR 24 2011
...THE TORNADO WARNING FOR EAST CENTRAL JOHNSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3546 9266 3543 9318 3564 9315 3573 9301
3573 9295 3576 9295 3583 9277
TIME...MOT...LOC 1755Z 246DEG 28KT 3555 9302
$$
ARC029-115-129-141-241815-
/O.CON.KLZK.TO.W.0048.000000T0000Z-110424T1815Z/
SEARCY AR-CONWAY AR-POPE AR-VAN BUREN AR-
1256 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL VAN BUREN...
NORTHERN POPE...EXTREME NORTH CENTRAL CONWAY AND SOUTHWESTERN SEARCY
COUNTIES UNTIL 115 PM CDT...
AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES SOUTHWEST OF SOLO...OR 12 MILES
SOUTH OF SAND GAP...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WITTS SPRING... SOLO... SMYRNA...
HECTOR... DABNEY... BROOMFIELD...
BROCK CREEK LAKE... BOHANNON... TILLY...
SIMPSON... TREAT... SCOTTSVILLE...
NOGO... LONG POOL... HAGARVILLE...
CHIMES... ZION HILL... WILLS MTN...
GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO
POSSIBLE WITH THIS DANGEROUS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3546 9266 3543 9318 3564 9315 3573 9301
3573 9295 3576 9295 3583 9277
TIME...MOT...LOC 1755Z 246DEG 28KT 3555 9302
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:37 AM CDT, 5 hours 51 minutes earlier.
Area forecast discussion, Apr 24, 6:37 AM CDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 637 AM CDT SUN APR 24 2011 .AVIATION... TSRA JUST TO THE WEST OF THE STATE LINE...WITH THUNDER REDEVELOPING ACROSS THE NORTHERN SITES LATER THIS AFTERNOON. NORTH OF THE FRONT...FOG HAS DEVELOPED...AND WILL LAST FOR THE NEXT COUPLE OF HOURS UNTIL THE FRONT MOVES BACK NORTH. STRATUS MOVING NORTH FROM THE GULF...AND IS ALREADY AT KHOT. THIS WILL LIFT BY 15Z...BUT WILL REMAIN MVFR. HAVE ADDED VCTS TO KHOT AND KLIT FOR THIS AFTERNOON...WITH CONVECTION DECREASING AFTER SUNSET. && .PREV DISCUSSION... /ISSUED 522 AM CDT SUN APR 24 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT THE STAKES JUST KEEP GOING UP AS FAR AS THE FLOOD POTENTIAL ACROSS THE STATE. NORTHERN ARKANSAS WILL BE THE FIRST PROBLEM AREA...WITH ONE TO MORE THAN THREE INCHES OF RAIN ALREADY...AND ANOTHER TWO TO FOUR INCHES COMING. THERE IS A FLASH FLOOD WATCH THROUGH TONIGHT FOR THE NORTH...AND BUMPED UP THE WORDING TO STRESS SERIOUS FLOODING POSSIBLE. WOULD FULLY EXPECT TO HAVE HIGH WATER RESCUES AND ROAD CLOSURES IN PARTS OF THE NORTH. THE BAD NEWS IS THAT IT IS NOT OVER. THE STALLED FRONT FOCUSING ALL THE RAIN IN THE NORTH WILL DRIFT SOUTHWARD THE NEXT COUPLE OF DAYS STORM SYSTEMS FORM ALONG THE BOUNDARY. PRECIPITATION WILL BECOME WIDESPREAD AND HEAVY MONDAY AND TUESDAY...WITH MORE FLASH FLOODING/SOME RIVER FLOODING EXPECTED. QPF THROUGH EARLY WEDNESDAY CALLS FOR WIDESPREAD 4 TO 6 INCH AMOUNTS ACROSS ARKANSAS...AND LOCALLY OVER 8 INCHES. WHILE THIS CAN BE TAKEN AS A GOOD THING CONSIDERING EXISTING LONG TERM DROUGHT CONDITIONS...IT IS NOT SO GOOD THAT THE RAIN WILL ALL COME AT ONCE. IN THE END...THIS COULD BE A MAJOR HIGH WATER EVENT. ALONG WITH THE RAIN WILL COME A SIGNIFICANT SEVERE WEATHER EPISODE... ESPECIALLY MONDAY. THIS IS WHEN THE FRONT WILL MAKE ITS FIRST DIVE TO THE SOUTH IN VERY WARM/MOIST/UNSTABLE AIR. THERE WILL BE PLENTY OF ENERGY TO PLAY WITH...AND SEVERE STORMS WILL BE LIKELY. THE RAIN/SEVERE WEATHER WILL FINALLY EXIT WITH THE FRONT LATE ON WEDNESDAY...WITH DRIER AND COOLER AIR BEHIND THE FRONT ON THURSDAY. LONG TERM...THURSDAY THROUGH SATURDAY SYSTEM THAT WILL PLAGUE THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-FULTON- IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...58
Hazardous weather outlook, Apr 24, 5:00 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTHWEST HALF OF THE STATE TODAY...AS A FRONTAL BOUNDARY REMAINS ACROSS NORTHERN ARKANSAS. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH AT LEAST TWO MORE INCHES EXPECTED TODAY AND TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THIS AFTERNOON AND TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Apr 24, 11:24 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 AM CDT SUN APR 24 2011
ARZ012-021-022-241725-
JOHNSON AR-NEWTON AR-POPE AR-
1124 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...NORTHERN POPE
AND NEWTON COUNTIES UNTIL 1230 PM CDT...
AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF WOLF PEN REC AREA...OR 16 MILES
NORTHEAST OF OZARK...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SAND GAP... WALNUT...
UPPER BUFFALO WILDERNESS AREA... ROSETTA...
PRUITT... PIERCETOWN... MOORE...
MINERAL SPGS REC AREA... JASPER...
HORSEHEAD LAKE... DILLEN... DEVILS KNOB...
CARVER... BERTHA... YALE...
WAYTON... VENDOR... SWAIN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3610 9302 3567 9294 3552 9370 3577 9370
3578 9369 3577 9353 3579 9352 3588 9353
3589 9350 3594 9349 3605 9328
TIME...MOT...LOC 1624Z 246DEG 30KT 3569 9366
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton | 47 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LZK | Newton | 48 min |
| Apr 23, 8:42 PM CDT | Tornado Warning | LZK | Marion, Newton, Searcy | 48 min |
| Apr 23, 9:26 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy, Stone | 24 min |
| Apr 23, 10:25 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 24, 1:56 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 24, 4:48 AM CDT | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Apr 24, 5:04 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Apr 24, 9:04 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| Apr 24, 9:06 AM CDT | River Flood Advisory | LZK | Izard, Stone | 36 hr |
| Apr 24, 9:08 AM CDT | River Flood Advisory | LZK | Independence | 36 hr |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Clay | 12 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 5 days |
| Apr 24, 10:42 AM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 24, 11:24 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 61 min |
| Apr 24, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 39 min |
| Apr 24, 12:05 PM CDT | Tornado Warning | LZK | Johnson, Logan, Newton, Pope | 25 min |
| Apr 24, 12:07 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 23 min |
| Apr 24, 12:13 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 47 min |
| Apr 24, 12:20 PM CDT | Tornado Warning | LZK | Newton, Searcy | 25 min |
| Apr 24, 12:43 PM CDT | Tornado Warning | LZK | Marion, Newton, Pope, Searcy, Van Buren | 18 min |
| Apr 24, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 24, 1:04 PM CDT | River Flood Warning | LZK | Independence, Jackson | 22 days |
| Apr 24, 1:14 PM CDT | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 46 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 37 min |
| Apr 24, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 43 min |
| Apr 24, 1:35 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 40 min |
| Apr 24, 1:36 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 24, 1:43 PM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 47 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 16 min |
| Apr 24, 2:11 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Van Buren | 41 min |
| Apr 24, 2:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 23 min |
| Apr 24, 2:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 43 min |
| Apr 24, 2:32 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 24, 2:41 PM CDT | Special Weather Statement | LZK | Pope, Yell | 44 min |
| Apr 24, 2:50 PM CDT | Special Weather Statement | LZK | Faulkner | 45 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 24 min |
| Apr 24, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 51 min |
| Apr 24, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 19 min |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Searcy | 68 hr |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Izard, Stone | 3 days |
| Apr 24, 3:31 PM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 24, 3:37 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Apr 24, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 38 min |
| Apr 24, 3:56 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| Apr 24, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 47 min |
| Apr 24, 4:25 PM CDT | Flash Flood Watch | LZK | Arkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more | 68 hr |
| Apr 24, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | LZK | Independence, Jackson | 23 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 22 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.